# SDR MWEA98106

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 503 WAS FOUND CORRODED BETWEEN LONGERON 28L AND LONGERON 28R.  REMOVED DAMAGED SECT OF FRAME FROM LONG 27L- 27R, FABRICATED REPR PARTS IAW SRM 53-03 FIG 2A, INSTALLED RPR PARTS IAW SRM 51-30.
